Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 248, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 26, 2010, 8:20 PM EDT for Baldwin County, Hancock County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2010, 8:20 PM EDT (00:20 UTC)
- Expired
- Jul 26, 2010, 9:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Baldwin County, GA, Hancock County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 8:30 PM EDT | TSTM WND DMG | Underwood, GA | 3 TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2438 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1646 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
245
WUUS52 KFFC 270020
SVRFFC
GAC009-141-270100-
/O.NEW.KFFC.SV.W.0248.100727T0020Z-100727T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT MON JUL 26 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BALDWIN COUNTY IN CENTRAL GEORGIA
SOUTHWESTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 900 PM EDT
* AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
MILLEDGEVILLE...MOVING SOUTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HARDWICK...UNDERWOOD...SCOTTSBORO...PANCRAS...BEULAH AND LINTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3308 8300 3308 8305 3306 8304 3302 8306
3300 8304 3296 8310 3301 8313 3296 8317
3298 8319 3297 8324 3310 8336 3325 8316
3311 8295
TIME...MOT...LOC 0020Z 316DEG 3KT 3313 8316
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 8:20 PM EDT, 0 minutes earlier.
Area forecast discussion, Jul 26, 8:20 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 820 PM EDT MON JUL 26 2010 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... OLD FRONTAL BOUNDARY ACROSS NORTH GEORGIA INTO EAST CENTRAL GEORGIA IS PROVIDING A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. COVERAGE IS EXPECTED TO BE BORDERLINE BETWEEN GOOD CHANCE AND LIKELY. INSTABILITY HAS INCREASED ACROSS THE AREA WITH ISOLATED SEVERE STORMS POSSIBLE. THIS BOUNDARY IS EXPECTED TO REMAIN FAIRLY STATIONARY ACROSS NORTH GEORGIA THROUGH TUESDAY...BUT WILL SLOWLY DISSIPATE AND LOSE DEFINITION. STILL ENOUGH INCREASED RAIN CHANCES IN NORTH THROUGH TUESDAY TO KEEP TEMPERATURES A TAD COOLER...AND KEEP HEAT INDEX VALUES BELOW ADVISORY CRITERIA. CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA ARE STILL LIKELY TO GET WARM ENOUGH TO MEET CRITERIA TUESDAY. OVERALL THE LARGE SCALE PATTERNS REMAIN RELATIVELY STATIC THROUGH THE SHORT TERM FORECAST PERIOD AS THE UPPER RIDGE CENTERED OVER THE SOUTHERN U.S. COAST SLOWLY SHIFTS WESTWARD. AS THE FRONTAL BOUNDARY WEAKENS..THE WESTERN ATLANTIC SURFACE RIDGE BUILDS BACK INTO THE REGION BY WEDNESDAY. .LONG TERM /THURSDAY THROUGH MONDAY/... LARGE UPPER RIDGE REMAINS THE PRIMARY INFLUENCE FOR NORTH AND CENTRAL GEORGIA THROUGH THE EXTENDED FORECAST PERIOD. THE RIDGE DOES SHIFT SLOWLY FROM BEING CENTERED OVER THE SOUTHEASTERN U.S. MID WEEK TO THE SOUTHERN PLAINS BY THE WEEKEND. THIS SHOULD ALLOW ANOTHER WEAK COLD FRONT INTO THE REGION LATE IN THE WEEK...BUT WITH NO UPPER SUPPORT PRECIPITATION COVERAGE SHOULD REMAIN SCATTERED AT BEST...AND MAINLY DIURNAL IN NATURE. TEMPERATURES WILL CONTINUE TO BE ABOVE SEASONAL NORMALS THROUGH THE EXTENDED FORECAST PERIOD. .AVIATION... WITH T-STORMS SCATTERED AROUND THE AREA...WILL CARRY TEMPO THUNDER MOST SITES UNTIL AROUND 01Z-02Z...BUT HOLD ON TO "CB" UNTIL AROUND MIDNIGHT. LOW CLOUDS/FOG LATE TONIGHT/EARLY TUESDAY A HARD CALL...BUT PLAN TO INDICATE FEW/SCT CLOUDS AROUND 1 THSD FT WITH VSBYS POSSIBLY IN THE MVFR RANGE UNTIL AROUND 13Z. WILL CARRY PROB30 ALL SITES TUESDAY AFTERNOON...GENERALLY AFTER 20Z. WINDS ALL OVER THE PLACE WITH THUNDERSTORMS IN THE AREA...BUT THINK THEY SHOULD SETTLE OUT OF THE NORTHWEST. .ATL...CONFIDENCE...MODERATE ON ALL ELEMENTS...EXCEPT LOW ON FORMATION OF IFR CLOUDS LATE TONIGHT/EARLY TUESDAY. 49 && .HYDROLOGY... WIDESPREAD FLOODING ISSUES ARE NOT EXPECTED...HOWEVER HIGH PRECIPITABLE WATER CONTENT...AND SLOW...ERRATIC MOVEMENT OF THUNDERSTORMS...WILL PROVIDE FOR A LOCALIZED FLASH FLOODING POTENTIAL THIS AFTERNOON AND EVENING. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 76 94 75 96 74 / 50 40 40 30 30 ATLANTA 77 94 77 93 77 / 40 30 30 20 20 BLAIRSVILLE 72 88 70 89 69 / 50 40 40 30 30 CARTERSVILLE 74 93 73 94 73 / 40 30 30 30 20 COLUMBUS 78 97 77 96 77 / 20 30 20 20 20 GAINESVILLE 76 92 75 93 74 / 50 40 40 30 30 MACON 77 97 77 96 76 / 30 30 20 20 20 ROME 75 94 73 94 73 / 40 30 30 30 20 PEACHTREE CITY 74 94 73 94 73 / 30 30 20 20 20 VIDALIA 78 99 77 97 77 / 30 30 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BUTTS...CARROLL...CLAYTON...COBB... COWETA...DEKALB...DOUGLAS...FAYETTE...FLOYD...GWINNETT...HALL... HARALSON...HEARD...HENRY...JACKSON...LAMAR...MERIWETHER... NEWTON...NORTH FULTON...PAULDING...PIKE...POLK...ROCKDALE... SOUTH FULTON...SPALDING...TROUP...WALTON. HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK... HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES... LAURENS...MACON...MADISON...MARION...MONROE...MONTGOMERY... MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...PULASKI... PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...TALIAFERRO... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. && 20
Hazardous weather outlook, Jul 26, 4:15 AM EDT, 16 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 415 AM EDT MON JUL 26 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 415 AM EDT MON JUL 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS POSSIBLE...MAINLY THIS AFTERNOON AND EVENING. ALSO...DANGEROUSLY HIGH HEAT INDEX VALUES ARE EXPECTED FOR MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON. .SYNOPSIS... A SURFACE TROUGH OF LOW PRESSURE WILL REMAIN PARKED ACROSS NORTH GEORGIA THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING... HEAVY RAINFALL... SMALL HAIL AND WIND GUSTS TO 45 MPH. .OTHER HAZARDS... HEAT INDEX VALUES OF 105 TO 110 ARE POSSIBLE OVER MUCH OF NORTH AND CENTRAL GEORGIA. FOR MORE INFORMATION ON THE HIGH HEAT INDEX VALUES...SEE THE LATEST HEAT ADVISORY STATEMENT. .DISCUSSION... CAPES WILL INCREASE TO AROUND 2500 THIS AFTERNOON WITH LIFTED INDEX VALUES OF -2 TO -4 EXPECTED. THIS COMBINED WITH AN INFLUX OF TROPICAL MOISTURE WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS DEVELOPING DURING AFTERNOON HEATING. THE GREATER STORM COVERAGE IS EXPECTED TO BE GENERALLY NORTH OF A LA GRANGE TO MONTICELLO TO WARRENTON LINE WHERE A TROUGH OF LOW PRESSURE WILL HELP TO PROVIDE A FOCUS. ALTHOUGH WEAK HIGH PRESSURE ALOFT SHOULD HINDER SEVERE THUNDERSTORM DEVELOPMENT...A FEW STORMS MAY BECOME STRONG... WITH GUSTY WINDS... SMALL HAIL...AND FREQUENT LIGHTNING. SLOW MOVING STORMS COULD ALSO RESULT IN LOCALLY HEAVY RAINFALL... RESULTING IN MINOR FLOODING OF LOW LYING...FLOOD PRONE AREAS. THE THUNDERSTORM THREAT SHOULD DIMINISH BY LATE EVENING WITH LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 26, 7:50 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 3 SE DAWSONVILLE 34.39N 84.08W
07/26/2010 DAWSON GA EMERGENCY MNGR
*** 1 INJ *** TWO TREES BLOWN DOWN AT OLD SAVANNAH PLACE
OFF THOMPSON ROAD. ONE FELL ON A TRAILER AND CAUSED
INJURY TO A WOMAN.
&&
KFRANTZSpecial weather statement, Jul 26, 7:52 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 752 PM EDT MON JUL 26 2010 GAZ082-083-094-095-270030- 752 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN HOUSTON...PEACH...TWIGGS AND BIBB COUNTIES UNTIL 830 PM EDT... AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WARNER ROBINS...MOVING NORTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HOUSTON...PEACH...TWIGGS AND BIBB COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HOUSTON LAKE... KATHLEEN...BONAIRE...LAKEWOOD...MIAMI VALLEY...ELBERTA...ROBINS AIR FORCE BASE...WARNER ROBINS...BULLARD...MIDDLE GEORGIA REGIONAL AIRPORT...SKIPPERTON...RUTLAND...BYRON AND CENTERVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 26, 7:54 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 754 PM EDT MON JUL 26 2010 GAZ079-091-270045- 754 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN MARION AND TALBOT COUNTIES UNTIL 845 PM EDT... AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GENEVA...MOVING NORTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MARION AND TALBOT COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MARION ESTATES...JUNIPER...BOX SPRINGS... GENEVA...BAUGHVILLE...JUNCTION CITY...OLIVE BRANCH...BALDWINVILLE... TALBOTTON...BIG LAZER CREEK WMA...PO BIDDY CROSSROADS...PRATTSBURG... FLINT HILL...WOODLAND AND PLEASANT HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, Jul 26, 7:59 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 759 PM EDT MON JUL 26 2010 GAZ052-066-270030- 759 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 40 MPH WINDS IN TROUP AND HEARD COUNTIES UNTIL 830 PM EDT... AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GLENN...MOVING NORTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TROUP AND HEARD COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GLENN...WARESVILLE...TEXAS AND FRANKLIN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 26, 8:08 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 808 PM EDT MON JUL 26 2010 GAZ068>071-270045- 808 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN UPSON...PIKE... MONROE AND LAMAR COUNTIES UNTIL 845 PM EDT... AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM CORINTH TO MCDONOUGH WITH AN AREA OF STRONG WINDS OUT AHEAD OF THE STORMS...FROM GREENVILLE TO WILLIAMSON TO BERNER. THESE STORMS WERE MOVING SOUTHEAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS UPSON...PIKE...MONROE AND LAMAR COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HOLLONVILLE...WILLIAMSON...CONCORD...HILLTOP...ZEBULON...CHAPPEL MILL...LIBERTY HILL...MILNER...LIFSEY SPRINGS...MEANSVILLE... MOLENA...ALDORA...PIEDMONT...ATWATER AND CREST. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 26, 8:16 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 816 PM EDT MON JUL 26 2010 GAZ061-073-074-084-270100- 816 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILKINSON... BALDWIN...WASHINGTON AND HANCOCK COUNTIES UNTIL 900 PM EDT... AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER UNDERWOOD...MOVING NORTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WILKINSON...BALDWIN...WASHINGTON AND HANCOCK COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HARDWICK... SCOTTSBORO...UNDERWOOD...MILLEDGEVILLE...BEULAH...DEVEREUX... SHOULDERBONE...LINTON AND SPARTA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 47 min |
| Jul 27, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 23 min |
| Jul 27, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 45 min |
| Jul 27, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Johnson | 22 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.